Alert archive / Missouri / Wind Advisories in 2009
Wind Advisory 2, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Feb 6, 2009, 3:00 AM CST for Bates County, Cass County, Missouri; Linn County, Miami County, Kansas. It took effect at Feb 6, 2009, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2009, 3:00 AM CST (09:00 UTC)
- In effect from
- Feb 6, 2009, 12:00 PM CST
- Expired
- Feb 6, 2009, 5:54 PM CST
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 52 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2799 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 060900 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 300 AM CST FRI FEB 6 2009 KSZ057-060-MOZ043-053-061700- /O.NEW.KEAX.WI.Y.0002.090206T1800Z-090207T0000Z/ MIAMI-LINN KS-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...RAYMORE... HARRISONVILLE...PLEASANT HILL...BUTLER...RICH HILL 300 AM CST FRI FEB 6 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. STRONG SOUTHWESTERLY WINDS WILL DEVELOP THIS AFTERNOON...WITH SPEEDS OF UP TO 30 MPH...WITH GUSTS AS HIGH AS 40 MPH. WINDS WILL GRADUALLY DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED OR GUSTS UP TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. $$
3 follow-up statements
000 WWUS73 KEAX 061640 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1040 AM CST FRI FEB 6 2009 KSZ057-060-MOZ043-053-070000- /O.CON.KEAX.WI.Y.0002.090206T1800Z-090207T0000Z/ MIAMI-LINN KS-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...RAYMORE... HARRISONVILLE...PLEASANT HILL...BUTLER...RICH HILL 1040 AM CST FRI FEB 6 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHWESTERLY WINDS WILL DEVELOP THIS AFTERNOON...WITH SPEEDS OF UP TO 30 MPH...WITH GUSTS AS HIGH AS 40 MPH. WINDS WILL GRADUALLY DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED OR GUSTS UP TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. $$ DEROCHE
000 WWUS73 KEAX 062145 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 PM CST FRI FEB 6 2009 KSZ057-060-MOZ043-053-070000- /O.CON.KEAX.WI.Y.0002.000000T0000Z-090207T0000Z/ MIAMI-LINN KS-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...RAYMORE... HARRISONVILLE...PLEASANT HILL...BUTLER...RICH HILL 345 PM CST FRI FEB 6 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON...WITH SPEEDS OF UP TO 30 MPH...WITH GUSTS AS HIGH AS 40 MPH. WINDS WILL GRADUALLY DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED OR GUSTS UP TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. $$ DEROCHE
000 WWUS73 KEAX 062354 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 PM CST FRI FEB 6 2009 KSZ057-060-MOZ043-053-070100- /O.CAN.KEAX.WI.Y.0002.000000T0000Z-090207T0000Z/ MIAMI-LINN KS-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...RAYMORE... HARRISONVILLE...PLEASANT HILL...BUTLER...RICH HILL 554 PM CST FRI FEB 6 2009 ...WIND ADVISORY IS CANCELLED... GUSTY SOUTH WINDS OF 20 TO 30 MPH WILL GRADUALLY SUBSIDE THIS EVENING ACROSS WEST CENTRAL MISSOURI AND ADJACENT EASTERN KANSAS. THEREFORE...THE WIND ADVISORY THAT WAS IN EFFECT WILL BE ALLOWED TO EXPIRE. $$ BOOKBINDER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Feb 5, 11:30 PM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Feb 5, 11:30 PM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1130 PM CST THU FEB 5 2009 ...UPDATED AVIATION DISCUSSION... .UPDATE... TEMPERATURES ALL OVER THE BOARD THIS EVENING...AND THERE REALLY IS NO REPRESENTATIVE FORECAST FOR A GIVEN AREA AT THIS TIME. CLEAR SKIES AND LOW DEWPOINTS PERSIST OVER THE NRN CWA THIS EVENING...AND WHERE THE BOUNDARY LAYER HAS DECOUPLED IN THE VALLEYS...TEMPERATURES HAVE PLUMMETED INTO THE 20S. MEANWHILE...A VERY SHARP LOW LEVEL INVERSION EXISTS THANKS TO CONTINUED WARM ADVECTION JUST OFF THE SURFACE. THUS...WHERE EVEN LIGHT SOUTHERLY FLOW PERSISTS...AS WELL AS AT HIGHER ELEVATIONS...TEMPERATURES REMAIN WELL INTO THE 40S. AS OF 10 PM...KANSAS CITY INTL AIRPORT WAS AT 48 DEGREES...WHILE ST. JOSEPH JUST UP THE ROAD WAS SITTING AT 27. IN THE MOST GENERAL SENSE...SOUTHERLY FLOW ALONG AND SOUTH OF THE MISSOURI RIVER SHOULD GRADUALLY SPREAD NORTHWARD OVERNIGHT...ALONG WITH HIGHER DEWPOINTS. THERE IS SOME POTENTIAL THAT WHERE MOISTURE ADVECTION INTERCEPTS THE COLD VALLEYS...RAPID DEVELOPMENT OF DENSE FOG COULD OCCUR BEFORE TEMPERATURES ALSO RESPOND UPWARD. THIS WILL NEED TO BE MONITORED OVERNIGHT. IN THE MEANTIME...WILL UPDATE THE FORECAST TO MANUALLY REFLECT THE LARGE TEMPERATURE DISPARITY. BOOKBINDER .PREV DISCUSSION... /ISSUED 331 PM CST THU FEB 5 2009/ MAIN CONCERNS CONTINUE TO BE WITH UNSEASONABLY WARM TEMPERATURES AND FIRE WEATHER CONDITIONS. EXTREME WILD FIRE CONDITIONS IN PLACE THIS AFTERNOON ACROSS PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI. BRISK SOUTHWESTERLY LLVL WINDS HAVE ADVECTED A WARM AIR MASS ACROSS THE AREA THIS AFTERNOON. WITH FAIRLY LOW DEWPOINT VALUES IN PLACE...RH VALUES HAVE STEADILY FALLEN THIS AFTERNOON ACROSS THESE AREAS. THIS COUPLED WITH ALREADY PARCHED FUELS FROM AN EXTENDED PERIOD OF DRY WEATHER HAS LEAD TO EXTREME WILD FIRE CONDITIONS. WILL CONTINUE WITH A RED FLAG WARNING ALONG AND SOUTH OF A ATCHISON KANSAS TO SEDALIA MISSOURI LINE FOR THE REMAINDER OF THE AFTERNOON HOURS. SFC RIDGE CURRENTLY ACROSS THE SOUTHEASTERN US WILL SLOWLY DRIFT EASTWARD THROUGH THE REMAINDER OF THE AFTERNOON ALLOWING THE PRESSURE GRADIENT TO RELAX SOMEWHAT BY THIS EVENING. NEVERTHELESS...PERSISTENT SOUTHERLY LLVL FLOW OVERNIGHT WILL CONTINUE TO TRANSPORT INCREASING MOISTURE NORTHWARD TOWARDS THE AREA. BY FRIDAY...PRESSURE FALLS WILL BE INDUCED ALONG THE LEE OF THE ROCKIES AS INTENSE UPPER SHORT WAVE TROUGH BEGINS TO PUSH ONTO THE CALIFORNIA COAST. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS ACROSS THE CENTRAL AND SOUTHERN PLAINS BY THE LATE MORNING AND AFTERNOON HOURS. IN ADDITION...STEEPENING LLVL LAPSE RATES SHOULD ALLOWING MIXING TO NEAR 900MB AND GUSTY CONDITIONS TO DEVELOP. WITH TEMPERATURES AT THIS LEVEL NEAR 8-11C ACROSS THE AREA BY MID AFTERNOON...SFC TEMPERATURES SHOULD BE ALLOWED TO RISE INTO THE 60S ACROSS MOST LOCATIONS WITH READINGS APPROACHING THE UPPER 60S TO NEAR 70 ACROSS THE SOUTHWESTERN COUNTIES. THIS WILL LIKELY APPROACH RECORD VALUES ACROSS SOME LOCATIONS. SEE CLIMATE SECTION FOR KANSAS CITY AND ST JOSEPH RECORD MAX TEMPS FOR TOMORROW. SFC LOW WILL DEVELOP ALONG THE HIGH PLAINS BY MIDDAY FRIDAY AND MOVE INTO THE GREAT LAKES BY SATURDAY MORNING. THIS WILL ALLOW A DOWNSLOPING COMPONENT TO DEVELOP ACROSS THE CENTRAL PLAINS AHEAD OF A WEAK COLD FRONT THAT WILL SETTLE TOWARDS THE AREA. THE FRONT WILL GRADUALLY SETTLE INTO NORTHERN MISSOURI AND KANSAS BY SATURDAY AFTERNOON. SOUTH OF THE FRONT DEEPER MIXING SHOULD OCCUR...PERHAPS AS HIGH AS 875MB ACROSS THE SOUTHERN HALF OF COUNTIES. THIS WILL BRING TEMPERATURES INTO THE UPPER 50S AND 60S AGAIN ACROSS MOST LOCATIONS WITH WARMER READINGS FURTHER SOUTH. DID CUT TEMPS A COUPLE OF DEGREES FROM FRIDAYS TEMPERATURES WITH LOWER 1000MB-500MB THICKNESS VALUES IN PLACE. HOWEVER THIS MAY BE TOO COOL SOUTH OF THE FRONT SHOULD SUFFICIENT MIXING TAKE SHAPE. COLD FRONT SETTLES INTO THE SOUTHERN CWA BY SATURDAY NIGHT WITH WEAK TO MODERATE ISENTROPIC ASCENT ESTABLISHING DURING THIS TIME FRAME. HAVE KEPT SLIGHT CHC TO CHC POPS ACROSS THE SOUTH HALF OF COUNTIES TO ACCOUNT. SOME WEAK ELEVATED INSTABILITY LOOKS TO BE IN PLACE AS WELL AND HAVE MAINTAINED MENTION OF THUNDER DURING THIS TIME FRAME. DEROCHE MEDIUM RANGE (SUNDAY-THURSDAY) STORM SYSTEM SUNDAY AND MONDAY WILL BRING NEEDED RAIN AND POSSIBLY THUNDERSTORMS TO THE AREA. A DRY DAY TUESDAY WILL THEN GIVE WAY TO ANOTHER SYSTEM THAT WILL BRING MORE PRECIPITATION AND A COOL DOWN ON WEDNESDAY THROUGH THURSDAY. NEGATIVELY TILTED TROUGH WILL MOVE THROUGH THE AREA SUNDAY AND MONDAY WITH THE BULK OF THE PRECIPITATION COMING MONDAY MORNING THROUGH MONDAY AFTERNOON WITH A GOOD CHANCE OF THUNDERSTORMS. THREAT OF SEVERE WEATHER AT THIS TIME LOOKS TO BE SITUATED MORE TO THE SOUTH OF THE CWA WHERE MODEL DERIVED DEWPOINTS ARE SHOWING MID 50S. ECMWF GFS AND UKMET CONTINUE TO COME MORE IN LINE WITH ONE ANOTHER SLOWING THE SYSTEM ONLY SLIGHTLY. AS A RESULT HAVE KEPT SLIGHT CHANCE OF SHOWERS LINGERING INTO MONDAY EVENING LONGER THAN PREVIOUSLY...OTHERWISE HAVE CHANGED LITTLE. TUESDAY WILL BE PRECIPITATION FREE HOWEVER STILL WARM. SOUTHERLY MOIST FLOW WILL QUICKLY RESUME AHEAD OF NEXT STORM SYSTEM THAT WILL BEGIN AFFECTING THE CWA ON WEDNESDAY. ECMWF AND GFS AGREE WITH THIS SCENARIO AND THEREFORE WENT ON HIGH END OF TEMP GUIDANCE. WEDNESDAY STORM SYSTEM DIFFICULT TO DETERMINE AT THIS TIME. MODEL GUIDANCE FROM THE ECMWF AND GFS VARY ON POSITION AND TIMING OF SYSTEM. ONCE AGAIN THE GFS IS QUICKER WITH THE SYSTEM HAVING THE EFFECTS START IN THE CWA TUESDAY NIGHT WHILE THE ECMWF HOLDS OFF MORE TILL WEDNESDAY AFTERNOON. THE GFS ALSO CURRENTLY TAKES A MORE SOUTHERN ROUTE THAN THE ECMWF. FEEL EXPERIENCE THAT GFS PULLS OUT SYSTEMS TO QUICKLY WILL GO MORE WITH ECMWF TIMING. HOWEVER FEEL THAT GFS MAY HAVE BETTER POSITION ON ROUTE OF SYSTEM AS IN THESE SITUATIONS STORM TRACK IS USUALLY MORE SOUTHERLY THAN EXPECTED. AS A RESULT HAVE GONE WITH COMBINATION BETWEEN MODELS WITH PRECIP AND TIMING AT THIS TIME. DBEHNE && .AVIATION... THE BOUNDARY LAYER HAS LARGELY DECOUPLED ACROSS STJ AND TO A LESSER EXTENT AT MKC THIS EVENING...WITH MCI STILL 10 TO 12 KNOTS ALONG THE HIGHER ELEVATION. THIS TREND WILL CONTINUE OVERNIGHT... NECESSITATING THE INCLUSION OF LOW LEVEL WIND SHEAR AS FLOW ATOP THE BOUNDARY LAYER CONTINUES TO STRENGTHEN WITHIN A BROADENING WARM ADVECTION REGIME. 05Z LATHROP PROFILER WAS ALREADY UP TO 40 KNOTS AT THE FIRST GATE...WITH RUC DATA SUGGESTING THAT 50 KNOT FLOW WAS LIKELY AT 2KFT AGL WITHIN THE NEXT COUPLE OF HOURS. A NEARLY 50 DEGREE DIRECTIONAL SHIFT FROM S TO WSW WILL ALSO CONTRIBUTE TO A RATHER BUMPY RIDE IN/OUT OF THE TERMINALS OVERNIGHT. AFTER DAYBREAK...DEEP MECHANICAL MIXING WILL TAKE PLACE AS NEAR FULL SUNSHINE IS ACCENTUATED BY A TIGHTENING PRESSURE GRADIENT AHEAD OF A DEVELOPING ROCKIES TROUGH. SURFACE WINDS WILL STEADILY INCREASE TO BETWEEN 15 AND 20 KNOTS DURING THE AFTERNOON...WITH GUSTS UPWARDS OF 30 KNOTS EXPECTED. AS SURFACE LOW PRESSURE REACHES ITS CLOSEST POINT OVER ERN NEBRASKA DURING THE EARLY EVENING...SEE NO REASON WHY WINDS WILL NOT MAINTAIN THIS STRENGTH THROUGH THE END OF THE TAF CYCLE. OTHER THAN A FEW PLUMES OF CIRRUS SPILLOVER FROM THE ROCKIES...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF CYCLE. THE ONE CAVEAT TO THIS IS AT ST. JOSEPH OVER THE NEXT SEVERAL HOURS WHERE A BRIEF PERIOD OF RAPID DENSE FOG DEVELOPMENT COULD OCCUR. WITH A BOTTOMED-OUT TEMPERATURE OF 27 AT THE AIRPORT AS OF 05Z AND A 32 DEWPOINT UPSTREAM AT KANSAS CITY INTL...CONTINUED MOISTURE ADVECTION COULD LEAD TO A PERIOD OF SUPER-SATURATION AND THUS DENSE VALLEY FOG AT THE AIRPORT BEFORE TEMPERATURES RESPOND TO WARM ADVECTION AND VERTICAL MIXING. CONFIDENCE ON THIS IS NOT HIGH ENOUGH TO WARRANT MENTION IN THE TAFS...BUT IT IS CERTAINLY A POSSIBILITY. BOOKBINDER && .CLIMATE... FEB 6TH RECORD HIGH TEMPS FOR KANSAS CITY (SINCE 1888) AND ST. JOSEPH (SINCE 1850). RECORD HIGH (FEB 6TH) KANSAS CITY 70 IN 1904 ST. JOSEPH 60 IN 1970 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Feb 5, 12:55 PM CST, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1255 PM CST THU FEB 5 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1255 PM CST THU FEB 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WARMER THAN NORMAL TEMPERATURES HAVE MOVED INTO EASTERN KANSAS AND WESTERN MISSOURI THIS AFTERNOON. GUSTY SOUTHERLY WINDS BETWEEN 15 AND 25 MPH WILL BE COMMON AS RELATIVE HUMIDITIES DROP INTO THE LOWER 20S. THE RECENT DRY SPELL HAS ALLOWED FOR SIGNIFICANT DRYING OF DEAD AND DORMANT GRASS AND BRUSH...CREATING A HIGH THREAT OF GRASS AND WILDFIRE DEVELOPMENT THIS AFTERNOON. AREAS GENERALLY SOUTH AND WEST OF A LINE FROM MARYVILLE TO MOBERLY WILL SEE A HIGH THREAT OF GRASS FIRES...WITH EXTREME FIRE WEATHER CONDITIONS POSSIBLE IN AREAS SOUTH OF A ATCHISON KANSAS TO SEDALIA MISSOURI LINE DUE TO HIGHER WIND SPEEDS. A RED FLAG WARNING IS IN EFFECT FROM 12PM TO 6PM FOR PORTIONS OF EXTREME EASTERN KANSAS AND WESTERN MISSOURI. BURNING IS NOT RECOMMENDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NEAR RECORD HIGH TEMPERATURES WILL ONCE AGAIN BE IN THE REGION ON FRIDAY...CREATING ADDITIONAL WILDFIRE CONCERNS. WHILE RELATIVE HUMIDITY VALUES WILL BE ON THE INCREASE DUE TO INCREASING MOISTURE FROM THE SOUTH...WINDS WILL REMAIN BETWEEN 15 AND 25 MPH. BURNING IS NOT RECOMMENDED FRIDAY AFTERNOON. A LARGE UPPER LEVEL STORM SYSTEM WILL LIFT INTO THE REGION LATE ON SUNDAY. INCREASING MOISTURE AHEAD OF THIS SYSTEM WILL ALLOW FOR A THREAT OF THUNDERSTORMS SUNDAY INTO MONDAY MORNING. AT THIS TIME...DUE TO THE TIMING AND SPEED OF THIS STORM SYSTEM...THE THREAT FOR SEVERE WEATHER REMAINS MARGINAL WITH THE BEST CHANCES FOR STRONG THUNDERSTORM ACTIVITY ACROSS SOUTHERN PORTIONS OF KANSAS AND MISSOURI. ANOTHER INTENSE STORM SYSTEM WILL AFFECT THE OUTLOOK AREA TOWARDS MIDWEEK BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL AT THIS TIME. INTERESTED PARTIES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS FOR MORE DETAILED INFORMATION AS THESE SYSTEMS EVOLVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY...HOWEVER SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO REPORT ALL WILDFIRE DEVELOPMENT THIS AFTERNOON. DEROCHE
Nearby
Wind Advisories in Missouri, 2009Wind Advisories in Kansas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.